Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Hairloss, Irregular menses, Double chin with SLE - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1715 Questions
Doctor :   hi
User :   hi
Doctor :   how can i help you?
User :   i have SLE and facing hair loss now
Doctor :   ok
Doctor :   when were you diagnosed with this?
User :   two years back
Doctor :   ok
User :   how do i avoid this?
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   23,f,it professional,bangalore,single,58kg,5.6,y
Doctor :   what medications are you taking?
User :   cellcept(20),wysolene10mg, hcqs(2), fefol-1,macalvit -1 and osteophos 35 once a week
Doctor :   ok
Doctor :   the hair fall could be due to the disease itself or the medications you are using
Doctor :   steroids can cause hair loss
User :   ok...and my mestruation cycle is a concern now
Doctor :   ok
User :   its 3 weeks
Doctor :   is the duration of the cycle only 3 weeks?
User :   yes
Doctor :   ok
User :   from two three months
Doctor :   ok
User :   past two three months
Doctor :   is there any recent weight gain?
User :   yes
Doctor :   ok
User :   i have developed double chin
Doctor :   then the cause could be due to the steroids you are on
Doctor :   i suggest that you exercise regularly
Doctor :   and avoid oily and spicy foods
User :   ok
Doctor :   as the medications cannot be stopped
User :   so nothing to worry abt??
Doctor :   try for weight reduction
Doctor :   avoid chemicals on the hair
Doctor :   Get adequate rest.
User :   sleep disorder also
Doctor :   ok
Doctor :   is there difficulty falling asleep?
User :   yes very much
Doctor :   ok
Doctor :   the reason could be general anxiety
Doctor :   i suggest that you follow relaxation techniques like yoga or meditation
User :   i take calcigaurd retard also
Doctor :   ok
Doctor :   eight to 10 hours of sleep a night and naps or breaks during the day as needed is required
Doctor :   take hot milk before sleeping
Doctor :   once you start regular exercise
Doctor :   the sleep pattern improves
User :   i tend to get up in between
Doctor :   ok
Doctor :   there is not really any need for further medications for this
Doctor :   take frequent naps even during the day
Doctor :   as long as you are sleeping for the required time
Doctor :   it is fine
User :   ok
User :   will my life be normal?
User :   planning to get married by this year
Doctor :   with proper medicines and regular check ups
User :   will LUPUS affect ??
Doctor :   you can try to have a normal life as much as possible
Doctor :   there will be complications but you should recognize them early
Doctor :   it affects fertility to a certain extent
User :   yes thats my main concern
Doctor :   that is a known factor
User :   so i cant conceive?
Doctor :   you can conceive
Doctor :   but it must be carefully monitored
Doctor :   there are high chances of abortions
Doctor :   you should be careful
Doctor :   and go for regular checkups
User :   shud i wait for couple of years for conception?
Doctor :   you could wait
Doctor :   i suggest that you inform your doctor before you plan to be pregnant
User :   ok
Doctor :   then the medicines can be modified
Doctor :   YYYY@YYYY
Mobile : 91-0000 please confirm your details
User :   i swim for an hour daily and yoga sometimes
User :   yes
Doctor :   ok
Doctor :   that helps in maintaining good helath overall and also enhances sleep
Doctor :   Please fill the feedback form say done when done
User :   done
Doctor :   Is there any thing else that I could help you with?
User :   thats all..thank u so much
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor